# SDR XXUA200700042

- Difficulty date: January 3, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N763MX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 29443
- Aircraft time: 31,358 hours, 10,837 cycles
- Engine: Pwa PW2040
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Part number: 841602
- Part serial: 450
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"EMERGENCY DOOR" LIGHT ON OVERHEAD PANEL AND " L EMERGENCY EXIT " STATUS MESSAGE INDICATED.
